Follow
Daniela Bubboloni
Title
Cited by
Cited by
Year
Finite groups whose irreducible characters vanish only on p-elements
D Bubboloni, S Dolfi, P Spiga
Journal of pure and applied algebra 213 (3), 370-376, 2009
282009
On some graphs associated with the finite alternating groups
D Bubboloni, MA Iranmanesh, SM Shaker
Communications in Algebra 45 (12), 5355-5373, 2017
272017
Polynomials with roots mod p for all primes p
R Brandl, D Bubboloni, I Hupp
Walter de Gruyter GmbH & Co. KG 4 (2), 233-239, 2001
272001
Anonymous and neutral majority rules
D Bubboloni, M Gori
Social Choice and Welfare 43, 377-401, 2014
232014
Quotient graphs for power graphs
D Bubboloni, MA Iranmanesh, SM Shaker
Rendiconti del Seminario Matematico della UniversitÓ di Padova 138, 61-89, 2017
212017
Symmetric majority rules
D Bubboloni, M Gori
Mathematical Social Sciences 76, 73-86, 2015
202015
On bipartite divisor graphs for group conjugacy class sizes
D Bubboloni, S Dolfi, MA Iranmanesh, CE Praeger
Journal of Pure and Applied Algebra 213 (9), 1722-1734, 2009
192009
Normal coverings of finite symmetric and alternating groups
D Bubboloni, CE Praeger
Journal of Combinatorial Theory, Series A 118 (7), 2000-2024, 2011
172011
Coverings of linear groups
D Bubboloni, MS Lucido
Communications in Algebra 30 (5), 2143-2159, 2002
162002
Extensions of the Simpson voting rule to the committee selection setting
D Bubboloni, M Diss, M Gori
Public Choice 183 (1-2), 151-185, 2020
152020
Coverings of the symmetric and alternating groups
D Bubboloni
arXiv preprint arXiv:1009.3866, 2010
142010
Normal coverings and pairwise generation of finite alternating and symmetric groups
D Bubboloni, CE Praeger, P Spiga
Journal of Algebra 390, 199-215, 2013
132013
The flow network method
D Bubboloni, M Gori
Social Choice and Welfare 51 (4), 621-656, 2018
92018
Intersective polynomials with few irreducible factors
D Bubboloni, J Sonn
manuscripta mathematica 151, 477-492, 2016
92016
On the reversal bias of the Minimax social choice correspondence
D Bubboloni, M Gori
Mathematical Social Sciences 81, 53-61, 2016
92016
Compositions of n satisfying some coprimality conditions
D Bubboloni, F Luca, P Spiga
Journal of Number Theory 132 (12), 2922-2946, 2012
92012
Generic -coverings of finite groups of Lie type
D Bubboloni, MS Lucido, T Weigel
Rendiconti del Seminario Matematico della UniversitÓ di Padova 115, 209-252, 2006
82006
2-Coverings of classical groups
D Bubboloni, MS Lucido, T Weigel
arXiv preprint arXiv:1102.0660, 2011
72011
Resolute refinements of social choice correspondences
D Bubboloni, M Gori
Mathematical Social Sciences 84, 37-49, 2016
62016
Conjectures on the normal covering number of the finite symmetric and alternating groups
D Bubboloni, CE Praeger, P Spiga
arXiv preprint arXiv:1310.2911, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20